# SDR HALA0600886

- Difficulty date: November 29, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 78,493 hours, 15,154 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WXR FAIL DISPLAYED ON HSI WITH BOTH SYSTEMS SELECTED.   XXR FAIL ANT ON HSI.  CONDITION IS INTERMITTENT.  REMOVED AND REPLACED WXR RADAR ANT DRIVE UNIT.  GRD CKS OK PER MM 34-43-05.
